Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 57, NWS Boston/Norton, MA

June 6, 20104 counties in Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 6, 2010, 3:43 PM EDT for 4 counties in Massachusetts. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2010, 3:43 PM EDT (19:43 UTC)
Expired
Jun 6, 2010, 4:15 PM EDT
In force
32 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 48 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 11:08 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:25 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 6, 3:25 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
325 PM EDT SUN JUN 6 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP ACROSS SOUTHERN NEW ENGLAND LATE THIS
AFTERNOON AND THIS EVENING FOLLOWED BY DRIER AND MORE SEASONABLE
CONDITIONS MONDAY AND TUESDAY.  A COASTAL STORM MAY BRING A PERIOD
OF RAIN AND GUSTY WINDS TO THE REGION WEDNESDAY NIGHT INTO THURSDAY
IF IT TRACKS CLOSE ENOUGH TO THE COAST.  DRY WEATHER WILL FOLLOW FOR
THE END OF THE WEEK THROUGH THE WEEKEND WITH A SIGNIFICANT WARMING
TREND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
PREFRONTAL LINES OF CONVECTION MOVING THROUGH SNE WITH SECONDARY
LINE DEVELOPING ALONG THE ACTUAL COLD FRONT TO THE WEST IN NEW YORK
STATE.  ENVIROMNENT IS MOST FAVORABLE ACROSS CT INTO N RI WHERE
SBCAPES 2500 J/KG.  HIGHLY SHEARED ENVIRONMENT ACROSS THE REGION
WITH 60-70 KT 0-6KM SHEAR.

DAMAGING WIND HAS BEEN MAIN THREAT THUS FAR BUT STILL HAVE TO WATCH
FOR LOW LEVEL ROTATION SOUTH OF THE WARM FRONT AS 0-1KM HELICITY
VALUES QUITE IMPRESSIVE.  EXPECT LINE OF STORMS TO CONTINUE TO
INCREASE AS THEY MOVES EAST INTO SNE...ESPECIALLY SOUTH OF THE PIKE
WITH PARTICULAR FOCUS ACROSS CT INTO RI WHERE MAX INSTABILITY AXIS.
STORMS SHOULD EVEN HOLD TOGETHER INTO SE MA.  ISOLD TORNADOES
POSSIBLE GIVEN IMPRESSIVE 0-1KM EHI VALUES.  SEVERE WX THREAT WILL
CONTINUE N OF THE PIKE THROUGH THE AFTERNOON BUT INSTABILITY IS LESS
IN THIS REGION SO EXPECT GREATER FOCUS FURTHER SOUTH.

FROPA EXPECTED TO MOVE THRU SNE FROM WEST TO EAST 21-02Z FOLLOWED BY
WIND SHIFT TO NW AND DRYING CONDITIONS.  A PERIOD GUSTY POST FRONTAL
NW WINDS LIKELY.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH MONDAY NIGHT/...
CLEARING SKIES OVERNIGHT WITH GUSTY NW WINDS GRADUALLY
DIMINISHING.

MON...MID LEVEL TROF MOVES EWD ACROSS NEW ENG WITH -20C AT 500 MB.
HOWEVER MOISTURE IS LIMITED SO DO NOT EXPECT ANYTHING MORE THAN SCT
CU DEVELOPING.  850 MB TEMPS 6-8C TRANSLATES TO MAXES LOW TO MID 70S
WHICH IS COOLER THAN MAV GUIDANCE AND SUPPORTED BY 2M TEMPS.

MON NIGHT...MID LEVEL TROF MOVES EAST AS HIGH PRES BUILDS OVER GT
LAKES.  LIGHT NW FLOW EXPECTED WITH MOCLEAR SKIES.  CHILLY NIGHT
WITH MAV/MET BLEND ACCEPTED FOR TEMPS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THIS PORTION OF THE FORECAST WILL FEATURE A BROAD MID LEVEL TROUGH
CENTERED OVER EASTERN CANADA...PLACING SOUTHERN NEW ENGLAND ON THE
PERIPHERY OF THE UNSEASONABLY STRONG COLD POOL ALOFT. 500 MB
TEMPERATURES EXPECTED TO APPROACH -20C MONDAY INTO TUESDAY. WHILE
THIS SHOULD SUPPLY SOME INSTABILITY...MOISTURE SEEMS TO BE LACKING.
AT THIS TIME...CANNOT RULE OUT AN ISOLATED SHOWER OR THUNDERSTORM
EITHER MONDAY OR TUESDAY AFTERNOON. HOWEVER...DO NOT THINK COVERAGE
WILL BE ENOUGH TO WARRANT A MENTION IN THE FORECAST. ANY SHOWERS
WHICH DO FORM SHOULD BE SHORT-LIVED AND MAINLY ALONG AND NORTH OF
ROUTE 2 IN NORTHERN MA...AS WELL AS SOUTHERN NH.

06/00Z MODELS COMING INTO BETTER AGREEMENT WITH THE TIMING AND TRACK
OF A LOW PRESSURE SYSTEM WEDNESDAY NIGHT INTO THURSDAY. THERE ARE
STILL SOME MINOR DIFFERENCES THOUGH...SO FOLLOWED THE CONSENSUS TRACK
TO MINIMIZE THEM. THIS WILL LIKELY BRING A PERIOD OF RAIN TO MOST OF
OUR REGION LATE WEDNESDAY INTO EARLY THURSDAY WITH COOL TEMPERATURES
FOR JUNE. AT THIS TIME...THE BEST CHANCE FOR RAIN WILL BE WEDNESDAY
NIGHT AND WILL RUN WITH LIKELY POPS. HIGH TEMPERATURES ON THURSDAY
MAY STRUGGLE TO REACH 70 ACROSS PORTIONS OF THE REGION WITH NORTHEAST
WINDS AND LOW CLOUDS.

TEMPERATURES SHOULD RETURN TO MORE SEASONABLE LEVELS FRIDAY AND
SATURDAY. CONFIDENCE ON PRECIPITATION IS RATHER LOW...BUT AT THIS
TIME MUCH OF THIS PERIOD MAY BE DRY. DID INSERT SOME CHANCE POPS BY
SATURDAY AFTERNOON...AS THERE IS A SHORTWAVE APPROACHING.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THIS AFTERNOON...A LINE OF THUNDERSTORMS WILL MOVE THROUGH DURING 18Z
TO 00Z. THE LINE HAS A HISTORY OF MVFR CIGS AND VSBYS...WITH BRIEF
IFR IN HEAVIER DOWNPOURS. WITH STRONG WINDS ALOFT TO TAP...THERE WILL
ALSO BE A RISK OF DAMAGING WIND GUSTS OF THROUGH THE EVENING.
LINGERING IFR IN FOG/STRATUS OVER NANTUCKET WILL BREAK TOWARD EVENING
AS THE LINE OF THUNDERSTORMS APPROACHES.

KBOS...VFR CONDITIONS MID AFTERNOON...THEN MVFR/IFR IN THUNDERTORMS
AS NOTED ABOVE. GUSTY SW WINDS LEADING THE STORMS WITH POTENTIAL
WESTERLY GUSTS TO 50 KNOTS IMMEDIATELY AHEAD OF ANY THUNDERSTORMS
AFTER 20Z.

TONIGHT...SHOWERS/TSTMS MOVE OFFSHORE AROUND 00Z-03Z. WINDS WILL
SHIFT TO WEST NORTHWEST WITH CIGS/VSBYS IMPROVING TO VFR. HIGH
CONFIDENCE.

MONDAY...VFR. LOW CONFIDENCE FOR MVFR CIGS IN ISOLATED AFTERNOON
SHOWERS...MOSTLY IN NH AND NORTHERN MASS.

MONDAY NIGHT...HIGH CONFIDENCE VFR.

OUTLOOK...TUESDAY THROUGH THURSDAY...

TUESDAY...HIGH CONFIDENCE FOR VFR. LOW CONFIDENCE FOR MVFR IN
ISOLATED AFTERNOON/EARLY EVENING SHOWERS AND THUNDERSTORMS.

WEDNESDAY...MODERATE CONFIDENCE CONDITIONS LOWERING TO MVFR IN
SCATTERED RAIN...ESPECIALLY DURING THE AFTERNOON AND EVENING FROM SW
TO NE. MVFR/IFR WEDNESDAY NIGHT IN AREAS OF RAIN. IFR MOST LIKELY
TOWARD THE SOUTH COAST.

THURSDAY...MODERATE CONFIDENCE MVFR. RAIN ENDING FROM W TO E. LOW
CONFIDENCE IFR ALONG EAST COAST OF MA AS WELL AS SOUTHEAST MA AND
PORTIONS OF RI IN THE MORNING.

&&

.MARINE...
WE CONTINUED SCA INTO TONIGHT FOR ALL WATERS.  PREFRONTAL SW GUSTS
TO 25-30 KT SOUTH COASTAL WATERS WILL SHIFT TO NW THIS EVENING WITH
POTENTIAL FOR POST FRONTAL G25 KT THRU ABOUT 06Z THEN WINDS
DIMINISHING.  SEAS OVER OUTER WATERS WILL REMAIN 5 FT OR GREATER
INTO MONDAY.  WINDS BELOW SCA MON AND MON NIGHT.

OUTLOOK...TUESDAY THROUGH THURSDAY...

RELATIVELY LIGHT WINDS AND SEAS TUESDAY INTO WEDNESDAY AS HIGH
PRESSURE BUILDS ACROSS THE WATERS. ANOTHER LOW PRESSURE APPROACHES
FROM THE SOUTHWEST LATE WEDNESDAY INTO THURSDAY. SOME POTENTIAL FOR A
BRIEF PERIOD OF GALE FORCE GUSTS LATE WEDNESDAY NIGHT INTO THURSDAY.
A SMALL CRAFT ADVISORY MAY BE REQUIRED AT A MINIMUM DURING THAT TIME.

&&

.EQUIPMENT...
THE BLUE HILL NOAA WEATHER RADIO IS ON THE AIR...BUT BEING MONITORED
DUE TO CONTINUED COMMUNICATIONS ISSUES.

BUOY 44098 EXPECTED TO BE REPAIRED SOME TIME NEXT WEEK.

BOSTON BUOY 44013 REPAIR WILL BE LONGER AS THIS BUOY ENCOUNTERED A
VESSEL COLLISION AND WILL REQUIRE A REPLACEMENT BUOY. OUTAGE TIME IS
NOT KNOWN AT THE MOMENT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FOR ANZ230>234-236-
     251.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ235-237-250-
     254>256.

&&

SYNOPSIS...KJC
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...BELK/EVT
AVIATION...WTB/BELK
MARINE...KJC/EVT
EQUIPMENT...
Hazardous weather outlook, Jun 6, 11:49 AM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1149 AM EDT SUN JUN 6 2010

CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-071600-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
1149 AM EDT SUN JUN 6 2010

...TORNADO WATCH 272 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ022>024-071600-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
1149 AM EDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE LATE
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ231>234-254>256-071600-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1149 AM EDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS
EVENING. THE MAIN THREAT FROM ANY STRONG STORMS WILL BE SQUALLY WINDS
AND CHAOTIC SEAS...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. A
WATERSPOUT CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230-235>237-250-251-071600-
BOSTON HARBOR-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
1149 AM EDT SUN JUN 6 2010

...TORNADO WATCH 272 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 6, 1:15 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
115 PM EDT SUN JUN 6 2010

MAZ003-004-008>011-061745-
EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-NORTHERN
WORCESTER MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
115 PM EDT SUN JUN 6 2010

AT 110 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH
ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF HUNTINGTON TO
BLANDFORD...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
NORTHAMPTON TO 16 MILES SOUTHWEST OF NORTHAMPTON...MOVING EAST AT 55
MPH.

* SOME LOCATIONS AFFECTED INCLUDE...SOUTHAMPTON...EASTHAMPTON...
  WESTFIELD...NORTHAMPTON...HOLYOKE...WEST SPRINGFIELD...SOUTH
  HADLEY...GRANBY...CHICOPEE...SPRINGFIELD...LUDLOW...BELCHERTOWN...
  WILBRAHAM AND WARE.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND
CENTRAL RHODE ISLAND.

&&

LAT...LON 4232 7218 4207 7241 4209 7301 4234 7281

FIELD
Special weather statement, Jun 6, 1:41 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
141 PM EDT SUN JUN 6 2010

CTZ002-003-MAZ009-011-061845-
EASTERN HAMPDEN MA-HARTFORD CT-TOLLAND CT-WESTERN HAMPDEN MA-
141 PM EDT SUN JUN 6 2010

AT 133 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR THE NEW YORK...CONNECTICUT BORDER ABOUT
25 MILES WEST OF TORRINGTON...OR 36 MILES WEST OF CANTON. THE STORM
WAS RACING EAST AT 60 MPH. THE NATIONAL WEATHER SERVICE IN TAUNTON
IS MONITORING THIS STORM CLOSELY AS IT HEADS TOWARD NORTHERN
HARTFORD COUNTY IN CONNECTICUT AND SOUTHERN HAMPDEN COUNTY IN
MASSACHUSETTS.

* SOME LOCATIONS AFFECTED INCLUDE...CANTON...SIMSBURY...GRANBY...
  SOUTHWICK...EAST GRANBY...WINDSOR LOCKS...SUFFIELD...AGAWAM...
  ENFIELD...LONGMEADOW...ELLINGTON...SPRINGFIELD...EAST LONGMEADOW...
  SOMERS...HAMPDEN...WILBRAHAM...STAFFORD SPRINGS...STAFFORD...PALMER
  AND MONSON.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND
CENTRAL RHODE ISLAND.

&&

LAT...LON 4202 7302 4220 7233 4194 7222 4179 7302
      4180 7302 4181 7295 4183 7294 4186 7297
      4189 7296 4190 7292 4197 7290 4196 7303

FIELD
Local storm report, Jun 6, 2:12 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
212 PM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     ROWE                    42.70N 72.90W
06/06/2010                   FRANKLIN           MA   AMATEUR RADIO

            SEVERAL 4 INCH DIAMETER LIMBS DOWN AT ROWE HORSE FARM.

0142 PM     TSTM WND DMG     HARRISVILLE             42.95N 72.10W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            NELSON ROAD - TREES AND WIRES DOWN BLOCKING TRAFFIC.

0142 PM     NON-TSTM WND DMG DUBLIN                  42.92N 72.07W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            WIRES DOWN ON HARRISVILLE ROAD.

&&

KAB
Local storm report, Jun 6, 2:26 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
226 PM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     ROWE                    42.70N 72.90W
06/06/2010                   FRANKLIN           MA   AMATEUR RADIO

            SEVERAL 4 INCH DIAMETER LIMBS DOWN AT ROWE HORSE FARM.

0142 PM     TSTM WND DMG     HARRISVILLE             42.95N 72.10W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            NELSON ROAD - TREES AND WIRES DOWN BLOCKING TRAFFIC.

0142 PM     NON-TSTM WND DMG DUBLIN                  42.92N 72.07W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            WIRES DOWN ON HARRISVILLE ROAD.

0142 PM     TSTM WND DMG     HARRISVILLE             42.95N 72.10W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            TREES AND WIRES DOWN ON TOLMAN POND ROAD.

0213 PM     TSTM WND DMG     GREENFIELD              42.95N 71.85W
06/06/2010                   HILLSBOROUGH       NH   AMATEUR RADIO

            WIRES AND TREES DOWN.

0218 PM     TSTM WND DMG     WINDSOR LOCKS           41.93N 72.66W
06/06/2010                   HARTFORD           CT   AMATEUR RADIO

            WIRES DOWN ON CENTER STREET.

&&

KAB
Local storm report, Jun 6, 3:17 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
317 PM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     ROWE                    42.70N 72.90W
06/06/2010                   FRANKLIN           MA   AMATEUR RADIO

            SEVERAL 4 INCH DIAMETER LIMBS DOWN AT ROWE HORSE FARM.

0142 PM     TSTM WND DMG     HARRISVILLE             42.95N 72.10W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            TREES AND WIRES DOWN ON TOLMAN POND ROAD.

0142 PM     TSTM WND DMG     HARRISVILLE             42.95N 72.10W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            TREES AND WIRES DOWN ON CABOT ROAD.

0142 PM     NON-TSTM WND DMG DUBLIN                  42.92N 72.07W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            WIRES DOWN ON HARRISVILLE ROAD.

0142 PM     TSTM WND DMG     HARRISVILLE             42.95N 72.10W
06/06/2010                   CHESHIRE           NH   AMATEUR RADIO

            NELSON ROAD - TREES AND WIRES DOWN BLOCKING TRAFFIC.

0213 PM     TSTM WND DMG     GREENFIELD              42.95N 71.85W
06/06/2010                   HILLSBOROUGH       NH   AMATEUR RADIO

            WIRES AND TREES DOWN.

0218 PM     TSTM WND DMG     WINDSOR LOCKS           41.93N 72.66W
06/06/2010                   HARTFORD           CT   AMATEUR RADIO

            WIRES DOWN ON CENTER STREET.

0242 PM     TSTM WND DMG     ENFIELD                 41.97N 72.57W
06/06/2010                   HARTFORD           CT   AMATEUR RADIO

            TREES DOWN ACROSS COTTAGE ROAD.

0254 PM     TSTM WND DMG     MONSON                  42.10N 72.31W
06/06/2010                   HAMPDEN            MA   AMATEUR RADIO

            TREE ACROSS TOWN FARM ROAD.

0300 PM     TSTM WND DMG     SOUTHWICK               42.05N 72.77W
06/06/2010                   HAMPDEN            MA   TRAINED SPOTTER

            TREE WENT THROUGH THE ROOF OF A HOUSE ON SUMMER DRIVE.

&&

KAB

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:00 PM EDTSevere Thunderstorm WarningBOXFranklin45 min
Jun 6, 1:15 PM EDTSpecial Weather StatementBOXHampden30 min
Jun 6, 1:41 PM EDTSpecial Weather StatementBOXHampden64 min
Jun 6, 1:54 PM EDTSevere Thunderstorm WarningBOXHampden51 min
Jun 6, 2:49 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester26 min
Jun 6, 2:57 PM EDTSevere Thunderstorm WarningBOXHampden33 min
Jun 6, 3:01 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester44 min
Jun 6, 3:21 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester24 min
Jun 6, 3:49 PM EDTSpecial Weather StatementBOXFranklin41 min
Jun 6, 3:55 PM EDTSpecial Marine WarningBOX65 min
Jun 6, 4:01 PM EDTSpecial Weather StatementBOXHampshire44 min
Jun 6, 4:05 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex, Norfolk, Suffolk, Worcester85 min
Jun 6, 4:12 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Suffolk33 min
Jun 6, 4:38 PM EDTSpecial Weather StatementBOXHampden, Worcester52 min
Jun 6, 4:51 PM EDTSpecial Marine WarningBOX39 min
Jun 6, 5:03 PM EDTSpecial Weather StatementBOXMiddlesex, Worcester42 min
Jun 6, 5:44 PM EDTSpecial Weather StatementBOXMiddlesex61 min
Jun 6, 6:00 PM EDTSpecial Weather StatementBOXMiddlesex45 min
Jun 6, 6:05 PM EDTSpecial Marine WarningBOX55 min
Jun 5, 8:00 PM EDTSpecial Weather StatementBOX45 min
Jun 6, 3:13 PM EDTTornado WarningBOXCapitol Planning Region29 min
Jun 6, 3:35 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region30 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.